# SDR USAA020356

- Difficulty date: August 10, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, STATION 867 AT S8L-S9L.  INSTALLED DOUBLER PER TYPICAL REP 53-10-14A.  (M)
